# SDR CALA2025031702855

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 73,883 hours, 25,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - PROXIMITY LIGHT SEAT ROW 14ABC INOP R+R FLOOR PROXIMITY LIGHT ASSY IAW AMM 33-51-11 FAULT STILL OCCURS. TROUBLESHOOT USING FIM 33-50 TASK 801. FOUND WIRES DISCONNECTED UNDER SEAT. RE-CONNECTED IAW SWPM 20-74-02. OPS CK GOOD
